Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 9, 2011, 5:51 PM EDT for Clinch County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 5:51 PM EDT (21:51 UTC)
- Expired
- Aug 9, 2011, 6:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Clinch County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
710 WWUS82 KJAX 092151 SPSJAX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 551 PM EDT TUE AUG 9 2011 GAZ150-163-092230- CLINCH-WARE- 551 PM EDT TUE AUG 9 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF ARGYLE TO 9 MILES SOUTH OF ARGYLE...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ARGYLE AND MANOR THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3123 8263 3101 8247 3090 8262 3111 8277 TIME...MOT...LOC 2151Z 210DEG 12KT 3112 8271 3097 8261 $$ ZAPPE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:59 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 9, 2:59 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT TUE AUG 9 2011
...DANGEROUS HEAT INDICES AND VERY HOT TEMPS NEXT FEW DAYS...
.CURRENTLY...SCT TO NMRS AREAS OF CONVECTION CONT ACROSS THE SRN
ZONES...MAINLY S OF I-10. ISOLD TO SCT SHOWERS AND STORMS ELSEWHERE.
ONE MID LEVEL SHORTWAVE TROUGH IS NOTED NEAR MARION COUNTY AREA WITH
ANOTHER ONE FROM PARTS OF N AND CENTRAL NRN GA TO S CENTRAL AL.
TEMPS ARE IN THE LOWER TO MID 90S OVER THE REGION WITH MUCH LOWER
READINGS OVER THE S ZONES WHERE MOSTLY CLOUDY CONDS AND OCNL
CONVECTION HAS OCCURRED.
.SHORT TERM...
TONIGHT...DEEPEST LIFT AND MOISTURE WILL CONT TO MOVE ACROSS NE FL
WITH ACTIVITY SLOWLY WINDING DOWN LATE TONIGHT. LLVL SPEED
CONVERGENCE WILL LIKELY SUPPORT SCT WEAK CONVECTION OVER OUR SW
ZONES BTN 06Z-12Z. ANOTHER SHORTWAVE TROUGH DISTURBANCE WILL MOVE
INTO SE GA BY MIDNIGHT AND SEEMS TO SUPPORT A SLIGHT CHANCE OF
SHOWERS AND STORMS AFT MIDNIGHT EVEN AFTER LOSS OF DAYTIME HEATING.
WED...DRIER AIR BEGINS TO WORK INTO THE AREA AS SHORTWAVE TROUGH
MOVES THROUGH AND OFF THE COAST OF NE FL. WEAK SFC TROFFING FROM SC
TO SW GA WILL MOVE EWD AND WILL LESSEN THE WLY GRADIENT FLOW OF
RECENTLY. MAX POPS AROUND 50% OVER SRN MOST ZONES WILL TAPER OFF TO
10-20% OVER NRN ZONES. INCREASED SUBSIDENCE WILL PUSH TEMPS AGAIN TO
MID-UPPER 90S WITH SLIGHTLY LOWER DEWPOINTS. STILL...A HEAT ADVY MAY
BE NEEDED FOR PORTIONS OF THE AREA...MAINLY SUWANNEE VALLEY AREA TO
NEAR JAX. WED NIGHT...SFC TROF WEAKENS OVER THE AREA AND WEAK PRES
PATTERN AND ANY ISOLD CONVECTION SHOULD DISSIPATE BY MIDNIGHT.
THU...MUCH DRIER CONDS ON NW FLOW/BUILDING HIGH PRES ALOFT EXPECTED
WITH ONLY 15-20% RAIN CHANCES...BUT THE MAIN STORY WILL BE THE HEAT
WITH HIGHS TOPPING AROUND 100 DEG! CURRENT RECORDS AT CLIMATE SITES
STAND AROUND THE 98-100 DEG RANGE AND THEY ARE IN JEOPARDY OF BEING
TIED OR BROKEN. AS FAR AS HEAT INDICES...SOMEWHAT LOWER DEWPOINTS WILL
HELP READINGS STAY MOSTLY BELOW 110.
BY FRI...MID LEVEL HIGH PRES WILL SHIFT A BIT WWD AWAY FROM THE
REGION AND PWATS NUDGE UP A BIT. SLIGHTLY HIGHER POPS AT 20-30% ARE
ADVERTISED...BUT GENERALLY ISOLD ACTIVITY EXPECTED DUE NVA AND DRY
MID LEVEL AIR. HIGHS AGAIN OPPRESSIVE IN THE MID AND UPPER 90S WITH
100 DEG READINGS EXPECTED IN A FEW SPOTS.
.LONG TERM...SAT-TUE.
ON SAT...MID LEVEL RIDGE WILL BE ACROSS THE N GULF OF MEXICO WHILE
BROAD TROUGHING WILL EXIST FROM THE NRN PLAINS TO THE NE U.S. COAST.
E COAST TROUGH DEEPENS ON SUN AND EARLY MON THOUGH THE TROUGH BEGINS
TO LIFT OUT BY LATE MON INTO TUE. THERE IS REASONABLY GOOD
CONFIDENCE OF A COLD FRONT MOVING SEWD INTO THE REGION BY SUN AND
MOVING THROUGH THE AREA ON MON. THE FRONT MAY DISSIPATE/BECOME
DIFFUSE ON TUE AS THE UPPER SUPPORT BECOMES WEAK.
A WEAK PRES PATTERN ON SAT WILL ALLOW FOR SEA BREEZES TO FORM WITH
ENOUGH MOISTURE TO SUPPORT SCT SHOWERS AND STORMS. ON SUN...AS
FRONT APPROACHES WLY FLOW WILL LIKELY INITIATE SCT CONVECTION AND
THEN SPREAD EWD TOWARD NE FL/SE GA COAST DURING THE DAY. IN
GENERAL...EXPECTED SCT SHOWERS AND STORMS ON MON AND TUE. TEMPS LOOK
TO BE ABOVE AVERAGE ON SAT AND DROP SLIGHTLY BY SUN-TUE AS .
&&
.AVIATION...
HAVE RECENTLY ADDED TEMPO TSRA GROUPS WITH IFR VISIBILITIES AT THE
JACKSONVILLE AREA TERMINALS BASED ON LATEST RADAR IMAGERY. THIS
ACTIVITY IS EXPECTED TO REMAIN BRIEF AND WILL LIKELY WRAP UP BY
21Z. OTHERWISE VFR CONDITIONS WILL PREVAIL.
&&
.MARINE...
NOCTURNAL SURGE WILL DICTATE ONE MORE SCEC HEADLINE OVER THE
OFFSHORE ZONES TONIGHT. WINDS WILL THEN SETTLE DOWN SOME WITH
MORE BENIGN CONDITIONS THURSDAY AND FRIDAY.
&&
.FIRE WEATHER...
HOT AND DRY CONDITIONS ARE EXPECTED ON THURSDAY AND FRIDAY WITH
TEMPERATURES AROUND 100 DEGREES AND MINIMUM HUMIDITIES AROUND 35
PERCENT. WINDS ARE EXPECTED TO BE FAIRLY LIGHT...LESS THAN 10 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 97 73 100 / 30 10 10 20
SSI 78 95 78 97 / 20 20 10 10
JAX 76 97 75 99 / 30 30 20 20
SGJ 76 94 77 96 / 30 30 20 10
GNV 75 95 75 99 / 30 40 20 20
OCF 75 94 76 98 / 40 50 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
SHASHY/SHULER/KEEGANHazardous weather outlook, Aug 9, 11:20 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1120 AM EDT TUE AUG 9 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1120 AM EDT TUE AUG 9 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...HEAT ADVISORY IN EFFECT ACROSS SOUTHEAST GEORGIA... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... DANGEROUS HEAT INDICES WILL TOP OUT AROUND 110 DEGREES ACROSS SOUTHEAST GEORGIA AND A HEAT ADVISORY IS IN EFFECT. HEAT INDICES WILL TOP OUT IN THE 105 TO 110 RANGE ACROSS NORTHEAST FLORIDA. PLEASE REFER TO THE URGENT WEATHER MESSAGE FOR MORE DETAILS. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY. STRONG GUSTY WINDS...EXCESSIVE LIGHTNING AND LOCALLY HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY THIS AFTERNOON AND EVENING. ISOLATED STRONG AND SEVERE STORMS ARE POSSIBLE...MAINLY ACROSS SOUTHEAST GEORGIA. STORM MOTION WILL BE TO THE EAST AROUND 15 TO 20 MPH. MARINERS SHOULD BE ON THE LOOKOUT FOR THUNDERSTORMS MOVING OFFSHORE AFTER 1 PM...WHICH MAY PRODUCE WINDS OF 35 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DANGEROUS HEAT IS FORECAST THROUGH THE END OF THE WEEK WITH HEAT INDICES ABOVE 105 EACH AFTERNOON. NEAR RECORD HIGH TEMPERATURES ARE EXPECTED ON THURSDAY AND FRIDAY. SCATTERED THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING... THOUGH ONLY ISOLATED THUNDERSTORMS ARE EXPECTED ON THURSDAY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 9, 4:17 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT TUE AUG 9 2011
FLZ024-GAZ166-092100-
COASTAL CAMDEN-NASSAU-
417 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU
AND SOUTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF ST. MARYS...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ST. MARYS...YULEE...DUNGENESS...FERNANDINA BEACH AND AMELIA
CITY THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3057 8144 3068 8168 3077 8164 3079 8145
3071 8145 3071 8143 3070 8144 3057 8143
TIME...MOT...LOC 2017Z 301DEG 12KT 3071 8159
WOLFSpecial weather statement, Aug 9, 4:35 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 435 PM EDT TUE AUG 9 2011 GAZ150-152-092115- BRANTLEY-WARE- 435 PM EDT TUE AUG 9 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE AND SOUTHWESTERN BRANTLEY COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF HOBOKEN...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3117 8204 3104 8210 3112 8229 3118 8226 TIME...MOT...LOC 2035Z 285DEG 7KT 3113 8221 ZAPPE
Special weather statement, Aug 9, 5:15 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT TUE AUG 9 2011
GAZ150-163-092200-
CLINCH-WARE-
515 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE
AND EAST-CENTRAL CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...
AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS OVER EAST-CENTRAL CLINCH COUNTY AND CENTRAL WARE
COUNTY...MOVING SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 600 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3089 8245 3081 8241 3080 8242 3079 8241
3079 8240 3083 8264 3098 8270
TIME...MOT...LOC 2114Z 334DEG 17KT 3083 8246 3090 8265
ZAPPESpecial weather statement, Aug 9, 5:22 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT TUE AUG 9 2011
GAZ132-149-092200-
ATKINSON-COFFEE-
522 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN ATKINSON AND EXTREME SOUTHWESTERN COFFEE COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM
EDT...
AT 522 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF WILLACOOCHEE...
MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY
RURAL AREAS OF THE INDICATED COUNTIES THROUGH 600 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3147 8315 3143 8302 3135 8308 3136 8311
3140 8314 3144 8314 3146 8316
TIME...MOT...LOC 2122Z 270DEG 5KT 3141 8308
ZAPPESpecial weather statement, Aug 9, 5:48 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 548 PM EDT TUE AUG 9 2011 GAZ136-092230- WAYNE- 548 PM EDT TUE AUG 9 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WAYNE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 548 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER WAYNE COUNTY...OR 11 MILES SOUTHWEST OF GARDI...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3151 8180 3140 8173 3135 8187 3141 8192 TIME...MOT...LOC 2148Z 238DEG 8KT 3140 8186 ZAPPE
Special weather statement, Aug 9, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 551 PM EDT TUE AUG 9 2011 GAZ150-163-092230- CLINCH-WARE- 551 PM EDT TUE AUG 9 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF ARGYLE TO 9 MILES SOUTH OF ARGYLE...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ARGYLE AND MANOR THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3123 8263 3101 8247 3090 8262 3111 8277 TIME...MOT...LOC 2151Z 210DEG 12KT 3112 8271 3097 8261 ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 10:32 AM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Aug 9, 12:46 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| Aug 9, 1:38 PM EDT | Special Weather Statement | JAX | Columbia | 37 min |
| Aug 9, 3:02 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 87 min |
| Aug 9, 3:09 PM EDT | Special Marine Warning | JAX | 66 min | |
| Aug 9, 3:39 PM EDT | Areal Flood Advisory | JAX | Duval | 51 min |
| Aug 9, 4:17 PM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Aug 9, 4:25 PM EDT | Areal Flood Advisory | JAX | Nassau | 52 min |
| Aug 8, 8:59 PM EDT | Special Weather Statement | JAX | Jeff Davis | 46 min |
| Aug 9, 2:50 AM EDT | Heat Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 17 hr |
| Aug 9, 3:05 PM EDT | Special Weather Statement | JAX | Atkinson | 40 min |
| Aug 9, 3:11 PM EDT | Special Weather Statement | JAX | Charlton | 49 min |
| Aug 9, 3:42 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| Aug 9, 4:35 PM EDT | Special Weather Statement | JAX | Brantley | 40 min |
| Aug 9, 5:15 PM EDT | Special Weather Statement | JAX | Clinch | 45 min |
| Aug 9, 5:22 PM EDT | Special Weather Statement | JAX | Berrien | 38 min |
| Aug 9, 5:30 PM EDT | Areal Flood Advisory | JAX | Clinch, Ware | 60 min |
| Aug 9, 5:48 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Aug 9, 5:54 PM EDT | Areal Flood Advisory | JAX | Atkinson, Coffee | 66 min |
| Aug 9, 5:57 PM EDT | Special Weather Statement | JAX | Jeff Davis | 48 min |
| Aug 9, 6:02 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 26 min |
| Aug 9, 6:11 PM EDT | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Aug 9, 6:15 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee, Jeff Davis | 58 min |
| Aug 9, 6:20 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 40 min |
| Aug 9, 6:22 PM EDT | Special Weather Statement | JAX | Appling | 53 min |
| Aug 9, 6:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis, Wayne | 49 min |
| Aug 9, 6:46 PM EDT | Special Weather Statement | JAX | Ware | 44 min |
| Aug 9, 6:54 PM EDT | Special Weather Statement | JAX | Bacon | 51 min |
| Aug 9, 6:56 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Pierce, Ware | 35 min |
| Aug 9, 7:02 PM EDT | Special Weather Statement | JAX | Appling, Wayne | 43 min |
| Aug 9, 7:04 PM EDT | Special Weather Statement | JAX | Atkinson | 56 min |
| Aug 9, 7:16 PM EDT | Areal Flood Advisory | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 84 min |
| Aug 9, 7:30 PM EDT | Special Weather Statement | JAX | Coffee | 45 min |
| Aug 9, 7:36 PM EDT | Special Weather Statement | JAX | Lanier | 39 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.